Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2012 | Volume: 12 | Issue: 9 | Page No.: 893-896
DOI: 10.3923/jas.2012.893.896
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Best Proximity Pairs in Fuzzy Normed Spaces

Majid Abrishami Moghaddam

Abstract:
This study has considered the problem of finding a best approximation pair, i.e., two points which achieve the minimum distance between two nonempty sets in fuzzy normed spaces. we defined F-proximinal set and F-approximately compact relative to any set and study the existence and uniqueness of best proximity points.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Majid Abrishami Moghaddam , 2012. Best Proximity Pairs in Fuzzy Normed Spaces. Journal of Applied Sciences, 12: 893-896.

DOI: 10.3923/jas.2012.893.896

URL: https://scialert.net/abstract/?doi=jas.2012.893.896

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom